REAL

A note on the maximum number of triangles in a C5-free graph

Ergemlidze, Beka and Győri, Ervin and Methuku, Abhishek and Salia, Nika (2017) A note on the maximum number of triangles in a C5-free graph. ELECTRONIC NOTES IN DISCRETE MATHEMATICS, 61. pp. 395-398. ISSN 1571-0653

[img]
Preview
Text
1706.02830v1.pdf

Download (83kB) | Preview

Abstract

We prove that the maximum number of triangles in a C5-free graph on n vertices is at most [Formula presented](1+o(1))n3/2, improving an estimate of Alon and Shikhelman [Alon, N. and C. Shikhelman, Many T copies in H-free graphs. Journal of Combinatorial Theory, Series B 121 (2016) 146-172]. © 2017 Elsevier B.V.

Item Type: Article
Uncontrolled Keywords: Turán type; TRIANGLES; H-free graphs; five cycle; Counting subgraphs
Subjects: Q Science / természettudomány > QA Mathematics / matematika > QA166-QA166.245 Graphs theory / gráfelmélet
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 13 Dec 2017 13:47
Last Modified: 13 Dec 2017 13:47
URI: http://real.mtak.hu/id/eprint/71044

Actions (login required)

View Item View Item